# SDR SWAA2025112538725

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 56,450 hours, 34,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CRACKED.   REMOVED AND FABRICATED NEW FLOOR PANEL IAW AMM 25-52-10.   INSTALLED NEW FLOOR PANEL IAW EA M-25-125-02433.
